MathSciNet Relay Station
MathSciNet bibliographic data
MR1997216 60J65 (47D08 60J60)
Betz, Volker; Lőrinczi, József Uniqueness of Gibbs measures relative to Brownian motion. Ann. Inst. H. Poincaré Probab. Statist. 39 (2003), no. 5, 877–889.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement